# SDR AU971352

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: 2751540001
- Condition: Broken
- Location: Main Landing Gea
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR TORQUE LINK LOWER PIN MISSING.
